Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hallucinations on clomipramine?

Posted by g_g_g_unit on September 12, 2010, at 22:07:09

In reply to Re: hallucinations on clomipramine? g_g_g_unit, posted by Maxime on September 12, 2010, at 21:13:11

> Hallucinations can happen at any time and they are scary. I really think you should tell your pdoc. He/she will come up with a solution. I've had psychotic depression many times and I know how scary it is to deal with hallucinations. I've also had med induced psychosis from Topomax and Wellbutrin.
>
> When do you see you doctor next?

I see her in two weeks, but she was due to call sometime today as I was going to ask her about the problems I'd been having with reflux.

When you experienced psychosis on meds were the hallucinations quite frequent? What I find strange is that I only had that one image (and like I say, it was so brief, I'm still uncertain whether I saw it). There hasn't been anything else over the past 4 days.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:962193
URL: http://www.dr-bob.org/babble/20100908/msgs/962214.html